Abstract and Applied Analysis
Volume 5 (2000), Issue 2, Pages 85-90

Characterization of a class of functions using divided differences

Plamen Simeonov

Department of Computer and Mathematical Sciences, University of Houston-Downtown, One Main Street Houston, 77002, TX, USA

Received 5 April 2000

Copyright © 2000 Plamen Simeonov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We determine the class of functions, the divided difference of which, at n distinct numbers, is a continuous function of the product of these numbers.